| Catalog Number |
SRF-335 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
07/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaints are: ¿ rupture: observed, one opening assessed as surgical damage.No additional observations performed on the device.No further actions are required.Additional, changed, and/or corrected data: d.9., h.2., h.3., h.6.
Event or Problem Description
Healthcare professional reported right side capsular contracture baker grade iii, rupture, firmness and pain.Device has been explanted and replaced with non-abbvie device.
Event or Problem Description
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, capsular contracture baker grade iii.